MathSciNet Relay Station
MathSciNet bibliographic data
MR78017 (17,1134d) 14.0X
Abhyankar, Shreeram Local uniformization on algebraic surfaces over ground fields of characteristic $p\ne 0$. Ann. of Math. (2) 63 (1956), 491–526.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement